# SDR HALA2016062100243

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,258 hours, 35,317 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 21SN04269
- Part serial: F109R
- Condition: Damaged
- Location: Lt Engine
- Part time: 4,661 hours, 972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT ENGINE FUEL FILTER STATUS MESSAGE ILLUMINATED IAW TASK 73-11, FAULT TREE 804.  R & R LT ENGINE FUEL FILTER IAW AMM TASK 73-11-02.  UPON REMOVAL OF FUEL FILTER, FOUND DIFFERENTIAL PRESSURE SWITCH PLUG DAMAGED.  R & R SWITCH IAW AMM 73-34-01.  OPS NORMAL AFTER ENGINE RUN ON GROUND.  NO FAULTS NOTED.  OK FOR SERVICE.  NO LEAKS NOTED.
